Windings of the 2D free Rouse chain

Olivier Benichou 1, 2, Jean Desbois 2

Journal of Physics A 33 (2000) 6655-6665

We study long time dynamical properties of a chain of harmonically bound Brownian particles. This chain is allowed to wander everywhere in the plane. We show that the scaling variables for the occupation times T_j, areas A_j and winding angles \theta_j (j=1,…,n labels the particles) take the same general form as in the usual Brownian motion. We also compute the asymptotic joint laws P({T_j}), P({A_j}), P({\theta_j}) and discuss the correlations occuring in those distributions.

  • 1. Laboratoire de Physique Théorique des Liquides (LPTL),
    CNRS : UMR7600 – Université Paris VI – Pierre et Marie Curie
  • 2. Laboratoire de Physique Théorique et Modèles Statistiques (LPTMS),
    CNRS : UMR8626 – Université Paris XI – Paris Sud
Retour en haut